Tokyo Journal of Mathematics

On Local Conformal Hermitian-Flatness of Hermitian Manifolds

Koji MATSUO

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 19, Number 2 (1996), 499-515.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270042534

Digital Object Identifier
doi:10.3836/tjm/1270042534

Mathematical Reviews number (MathSciNet)
MR1425163

Zentralblatt MATH identifier
0882.53050

Citation

MATSUO, Koji. On Local Conformal Hermitian-Flatness of Hermitian Manifolds. Tokyo J. Math. 19 (1996), no. 2, 499--515. doi:10.3836/tjm/1270042534. https://projecteuclid.org/euclid.tjm/1270042534


Export citation